Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/70042
標題: Fuzzy modeling and control for conical magnetic bearings using linear matrix inequality
作者: Huang, S.J.
Lin, L.C.
關鍵字: magnetic bearing
rotor dynamics
T-S fuzzy model
fuzzy control
linear
matrix inequality
robust performance
predictive functional control
nonlinear control
systems
feedback
compensation
imbalance
design
rotor
期刊/報告no:: Journal of Intelligent & Robotic Systems, Volume 37, Issue 2, Page(s) 209-232.
摘要: A general nonlinear model with six degree-of-freedom rotor dynamics and electromagnetic force equations for conical magnetic bearings is developed. For simplicity, a T-S (Takagi Sugeno) fuzzy model for the nonlinear magnetic bearings assumed no rotor eccentricity is first derived, and a fuzzy control design based on the T-S fuzzy model is then proposed for the high speed and high accuracy control of the complex magnetic bearing systems. The suggested fuzzy control design approach for nonlinear magnetic bearings can be cast into a linear matrix inequality (LMI) problem via robust performance analysis, and the LMI problem can be solved efficiently using the convex optimization techniques. Computer simulations are presented for illustrating the performance of the control strategy considering simultaneous rotor rotation tracking and gap deviations regulation.
URI: http://hdl.handle.net/11455/70042
ISSN: 0921-0296
文章連結: http://dx.doi.org/10.1023/a:1024137007918
Appears in Collections:期刊論文

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.